MathSciNet Relay Station
MathSciNet bibliographic data
MR339159 (49 #3922) 55D99 (54C56)
Moszyńska, M. The Whitehead theorem in the theory of shapes. Fund. Math. 80 (1973), no. 3, 221–263.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement